The quantum differential equation of the Hilbert scheme of points in the plane

A. Okounkov, R. Pandharipande

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

We discuss here basic properties of the quantum differential equation of the Hilbert scheme of points in the plane. Our emphasis is on intertwining operators (which shift equivariant parameters) and their applications. In particular, we obtain an exact solution to the connection problem from the Donaldson-Thomas point q = 0 to the Gromov-Witten point q = -1.

Original languageEnglish
Pages (from-to)965-982
Number of pages18
JournalTransformation Groups
Volume15
Issue number4
DOIs
Publication statusPublished - 2010
Externally publishedYes

Fingerprint

Dive into the research topics of 'The quantum differential equation of the Hilbert scheme of points in the plane'. Together they form a unique fingerprint.

Cite this